MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON BRANDS; NEEDLE HOLDER

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON BRANDS; NEEDLE HOLDER
Lot Number CKDB11-01
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Per customer, the needle does not lock in place.
 
Additional Manufacturer Narrative
Upon receipt of customer complaint, personnel from quality, production and other relevant departments were involved in the investigation including retained sample inspection, simulated usage procedure, no similar problem was found.On 2024.02.19 5 pieces of needle holders were sampled from retained samples from lot no.Ckdb11-01, and by means of simulated clinical procedure, no similar reported problem was identified.Through abovementioned investigation, and based on the customer feedback.More information is needed for furhter investigation and it would be better if the exact defective device could be delivered back to us.Relevant internal report 20240205 and video clip for simulated clinical use could be provided upon request.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE HOLDER
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no. 758 5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key19266033
Report Number3003560965-2024-00002
Device Sequence Number12511812
Product Code JKA
UDI-Device Identifier20612479244461
UDI-Public20612479244461
Combination Product (Y/N)N
PMA/510(K) Number
K172763
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberCKDB11-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEEDLE HOLDER, LOT NO. CKDB11-01
Patient SexUnknown